# SDR 04235406

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR EMERGENCY LIGHTS INOP.  RECYCLED POWER.  OPS CHECK GOOD.
